# SDR UALA2009091402882

- Difficulty date: September 12, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 50,470 hours, 18,210 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516109
- Part serial: 1007
- Condition: Faulty
- Location: Door 1l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EMERGENCY LIGHTS TEST ON CIDS GOT MSG- EXT. LOADS FWD L. PERFORMED TEST OF LEFT FWD EPSU AND GOT A FAULT ON EXTERIOR LIGHTS. SUSPECT LT FWD ESCAPE SLIDE. MT33-001 IS HELPFUL FOR TS. ACCOMPLISHED TROUBLESHOOTING AND FOUND BOTH FWD DOOR SLIDES BAD. ONE SLIDE PLANESIDE AND ONE SLIDE ON AOG D1555. ACCMP'D REPLACEMENT OF DOOR 1R SLIDE & 1L SLIDE.ACCOMPLISHED RII INSPECTION OF DOOR 1LH AND DOOR 1RH. OPS CHECK NORMAL
